Bulletin of the American Mathematical Society

Review: J. Aharoni, Antennae: an introduction to their theory

S. A. Schelkunoff

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54Number 1, Part 1 (1948), 105-106.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183511509

Citation

Schelkunoff, S. A. Review: J. Aharoni, Antennae: an introduction to their theory. Bull. Amer. Math. Soc. 54 (1948), 105--106. https://projecteuclid.org/euclid.bams/1183511509


Export citation